Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Observer-based H∞ control on stochastic nonlinear systems with time-delay and actuator nonlinearity
Other Titles: Observer-based H infinity control on stochastic nonlinear systems with time-delay and actuator nonlinearity
Author: Yin, Y.
Shi, P.
Liu, F.
Karimi, H.
Citation: Journal of the Franklin Institute-Engineering and Applied Mathematics, 2013; 350(6):1388-1405
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2013
ISSN: 0016-0032
Statement of
Yanyan Yin, Peng Shi, Fei Liu, Hamid Reza Karimi
Abstract: In this paper, an observer-based H(∞) controller is designed for a class of extended Markov jump systems subject to time-delay and actuator saturation nonlinearity. Gradient linearization procedure is employed to describe such nonlinear systems by several linear Markov jump systems. Next, a mode-dependent Lyapunov function is constructed for these linear systems, and a sufficient condition is derived to make them stochastically stable, and then, a continuous gain-scheduled approach is applied to design a continuous nonlinear observer-based controller on the entire extended nonlinear jump system. A simulation example is given to illustrate the effectiveness of developed techniques.
Rights: Copyright © 2013 Published by Elsevier Ltd.
RMID: 0020128810
DOI: 10.1016/j.jfranklin.2013.02.007
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.